# SDR CA190624017

- Difficulty date: June 20, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cvac 340CVAC
- Aircraft time: 49,927 hours
- Engine: Allsn 501D13D
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Blanket
- Condition: Damaged
- Location: Heat Duct
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, G, A

## Discrepancy

(CAN) PILOT REPORTED CABIN FILLED WITH SMOKE AFTER TAKEOFF. ON LANDING, NO DETECTABLE SMOKE IN CABIN. ALL CIRCUIT BREAKERS AND FUSES CHECK, NO DEFECTS NOTED. GROUND RUN CARRIED OUT AND BURNING SMELL FOUND COMING FROM CENTER AREA OF CABIN WITH AIRFRAME DE-ICE ON. TAIL DE-ICE SYSTEM DUCTING INSPECTED, BURNT DUCT TAPE FOUND ON HEAT DUCT BLANKET ASSEMBLY P/N 340-0090503-685 UNDER CABIN FLOOR. DUCT TAPE AND RESIDUE REMOVED. AIRFRAME DE-ICE DUCTING INSPECTED AND CLAMPS TIGHTENED AS REQUIRED. NO FURTHER DEFECTS NOTED.  ASSY. NAME (ABOVE, NO ROOM): INSULATION INSTALLATION, FUSELAGE HEATING. (TC# 20190624017)
